×

Found 251 Documents (Results 1–100)

100
MathJax

Local adiabatic invariants near a homoclinic set of a slow-fast Hamiltonian system. (English. Russian original) Zbl 1476.70069

Proc. Steklov Inst. Math. 310, 12-24 (2020); translation from Tr. Mat. Inst. Steklova 310, 19-32 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Geometric singular perturbation theory beyond the standard form. (English) Zbl 07150995

Frontiers in Applied Dynamical Systems: Reviews and Tutorials 6. Cham: Springer (ISBN 978-3-030-36398-7/pbk; 978-3-030-36399-4/ebook). x, 137 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Algorithms for the orientation of a moving object with separation of the integration of fast and slow motions. (English. Russian original) Zbl 1443.70048

J. Appl. Math. Mech. 81, No. 1, 11-20 (2017); translation from Prikl. Mat. Mekh. 81, No. 1, 18-32 (2017).
MSC:  70K70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software